Alert archive / New Mexico / Wind Advisories in 2014

Wind Advisory 19, NWS El Paso, TX

October 12, 20146 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this wind advisory at Oct 12, 2014, 4:41 AM MDT for 6 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Oct 12, 2014, 12:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2014, 4:41 AM MDT (10:41 UTC)
In effect from
Oct 12, 2014, 12:00 PM MDT
Expired
Oct 12, 2014, 9:00 PM MDT
In force
9 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 10:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 10.7 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2014-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2014-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
2106 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

676 
WWUS74 KEPZ 121041
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
441 AM MDT SUN OCT 12 2014

...AN APPROACHING UPPER LEVEL STORM SYSTEM WILL HELP GENERATE
STRONG WINDS ACROSS THE REGION THIS AFTERNOON...

.AN UPPER LEVEL STORM SYSTEM WILL COMBINE WITH AN AREA OF LOW
PRESSURE IN THE TEXAS PANHANDLE TO BRING STRONG WINDS TO THE AREA
THIS AFTERNOON. BY LATE AFTERNOON WE WILL SEE SURFACE WINDS
INCREASE TO 25 TO 35 MPH WITH A FEW GUSTS TO 50 MPH POSSIBLE.
WIDE SPREAD BLOWING DUST IS NOT EXPECTED TO BE A PROBLEM TODAY AS
WEST TO NORTHWEST WINDS WILL NOT BE BLOWING ACROSS OUR DUST SOURCE
REGIONS. WINDS WILL DIMINISH AFTER SUNSET.

NMZ401>403-407>411-413-417-TXZ418>424-130300-
/O.NEW.KEPZ.WI.Y.0019.141012T1800Z-141013T0300Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS-
SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-SOUTHERN TULAROSA BASIN-
OTERO MESA-WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN...
MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
DEMING...COLUMBUS...HILLSBORO...WINSTON...TRUTH OR CONSEQUENCES...
DERRY...SPACEPORT...GARFIELD...HATCH...RADIUM SPRINGS...
LAS CRUCES...VADO...SUNLAND PARK...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CROW FLATS...
DOWNTOWN...WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA...
DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS...
TORNILLO...FORT HANCOCK
441 AM MDT SUN OCT 12 2014

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO
9 PM MDT THIS EVENING. 

* EVENT: WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH
  WITH GUSTS TO 50 MPH.

* TIMING: WINDS WILL INCREASE IN THE AFTERNOON AND WILL REACH
  MAXIMUM STRENGTH IN THE LATE AFTERNOON AND EARLY EVENING.

* IMPACT: DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. UNSECURED SMALL OBJECTS MAY ALSO BE BLOWN AROUND.

* VISIBILITY: SHOULD REMAIN GENERALLY GOOD...ALTHOUGH LOCAL
  VISIBILITIES COULD DROP TO 5 MILES IN DUST PRONE AREAS 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BRICE
1 follow-up statement
569 
WWUS74 KEPZ 121744
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1144 AM MDT SUN OCT 12 2014

...AN APPROACHING UPPER LEVEL STORM SYSTEM WILL HELP GENERATE
STRONG WINDS ACROSS THE REGION THIS AFTERNOON...

.AN UPPER LEVEL STORM SYSTEM WILL COMBINE WITH AN AREA OF LOW
PRESSURE IN THE TEXAS PANHANDLE...TO BRING STRONG WINDS TO THE
AREA THIS AFTERNOON. BY LATE AFTERNOON WE WILL SEE SURFACE WINDS
INCREASE TO 25 TO 40 MPH WITH A FEW GUSTS TO 55 MPH POSSIBLE.
WIDE SPREAD BLOWING DUST IS NOT EXPECTED TO BE A PROBLEM TODAY...AS
WEST TO NORTHWEST WINDS WILL NOT BE BLOWING ACROSS OUR DUST SOURCE
REGIONS. WINDS WILL DIMINISH AFTER SUNSET.

NMZ412-414>416-130300-
/O.EXA.KEPZ.WI.Y.0019.141012T1800Z-141013T0300Z/
CENTRAL TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
INCLUDING THE CITIES OF...ALAMOGORDO...TULAROSA...
WHITE SANDS MONUMENT...MESCALERO...MOUNTAIN PARK...TIMBERON...
CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO...
PINON
1144 AM MDT SUN OCT 12 2014

...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

* EVENT: WEST TO NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH
  WITH GUSTS TO 55 MPH.

* TIMING: WINDS WILL INCREASE IN THE AFTERNOON AND WILL REACH 
  MAXIMUM STRENGTH IN THE LATE AFTERNOON AND EARLY EVENING. 

* IMPACT: DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. UNSECURED SMALL OBJECTS MAY ALSO BE BLOWN AROUND.

* VISIBILITY: SHOULD REMAIN GENERALLY GOOD...ALTHOUGH LOCAL
  VISIBILITIES COULD DROP TO 5 MILES IN THE LOWLANDS WEST OF THE
  SACRAMENTO MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ401>403-407>411-413-417-TXZ418>424-130300-
/O.CON.KEPZ.WI.Y.0019.141012T1800Z-141013T0300Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS-
SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-SOUTHERN TULAROSA BASIN-
OTERO MESA-WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN...
MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
DEMING...COLUMBUS...HILLSBORO...WINSTON...TRUTH OR CONSEQUENCES...
DERRY...SPACEPORT...GARFIELD...HATCH...RADIUM SPRINGS...
LAS CRUCES...VADO...SUNLAND PARK...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CROW FLATS...
DOWNTOWN...WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA...
DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS...
TORNILLO...FORT HANCOCK
1144 AM MDT SUN OCT 12 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* EVENT: WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH 
  WITH GUSTS TO 50 MPH. 

* TIMING: WINDS WILL INCREASE IN THE AFTERNOON AND WILL REACH 
  MAXIMUM STRENGTH IN THE LATE AFTERNOON AND EARLY EVENING. 

* IMPACT: DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. UNSECURED SMALL OBJECTS MAY ALSO BE BLOWN 
  AROUND. 

* VISIBILITY: SHOULD REMAIN GENERALLY GOOD...ALTHOUGH LOCAL 
  VISIBILITIES COULD DROP TO 5 MILES IN DUST PRONE AREAS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TRIPOLI

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Oct 12, 4:09 AM MDT, 32 minutes earlier.

Area forecast discussion, Oct 12, 4:09 AM MDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
409 AM MDT SUN OCT 12 2014

.SYNOPSIS...
AN APPROACHING UPPER LEVEL STORM SYSTEM WILL GIVE US STRONG WINDS
TODAY AND COOLER TEMPERATURES ON MONDAY. FOR THE REST OF THE
COMING WEEK UPPER LEVEL HIGH PRESSURE WILL GIVE US MOSTLY SUNNY
SKIES WITH TEMPERATURES RUNNING AROUND FIVE DEGREES ABOVE NORMAL.

&&

.DISCUSSION...
A COUPLE OF SHORT WAVES OVER THE LAST TWO DAYS HAVE HELPED FUEL
SOME ISOLATED THUNDERSTORMS...BUT TODAY THE MAIN TROUGH WILL SWING
THROUGH CENTRAL NEW MEXICO. AS THE TROUGH SWINGS THROUGH WE WILL
SEE A SPRING LIKE PATTERN WITH A STRONG LEE SIDE SURFACE TROUGH
DEVELOPING IN TEXAS PANHANDLE. WITH LOTS OF SUN TODAY WE ALSO
SHOULD SEE MIXING UP TO AROUND 650 MB. BOTH OF THESE FACTORS
WILL ALLOW MOST OF THE AREA TO SEE SOME STRONG WINDS THIS
AFTERNOON. I WENT AHEAD AN ISSUED A WIND ADVISORY FOR MOST OF THE
ZONES THIS AFTERNOON. WE WILL LIKELY SEE SUSTAINED SURFACE WINDS
OF 25 TO 35 MPH THIS AFTERNOON. I'M NOT EXPECTING BLOW DUST TO BE
MUCH OF A PROBLEM AS THE DIRECTION OF THE WIND WILL BE WEST OR
EVEN A LITTLE NORTH OF WEST. THESE WEST WINDS THIS AFTERNOON WILL
HELP JUMP OUR TEMPERATURES BACK ABOVE NORMAL...SO HIGHS THIS
AFTERNOON WILL BE RUNNING AROUND 5 DEGREES ABOVE NORMAL. THE
STRONGER WINDS WILL DROP OFF AROUND SUNSET. THEN EARLY ON MONDAY
MORNING A DECENT COLD FRONT WILL MOVE ACROSS THE REGION. IT WILL
BE TOO DRY FOR MUCH MORE THAN A FEW EXTRA CLOUDS IN THE SACS...BUT
WE WILL SEE OUR AFTERNOON HIGHS DROP BACK BELOW NORMAL. MOST
LOCATIONS IN THE LOWLANDS WILL STRUGGLE TO SEE HIGHS ON MONDAY GET
OUT OF THE 60'S WHICH IS 5 TO 8 DEGREES BELOW NORMAL.

ON MONDAY NIGHT AN UPPER LEVEL RIDGE WILL BEGIN TO MOVE INTO THE
AREA THIS WILL DROP OUR WINDS AND HELP DROP OUR TEMPERATURES. SOME
OF THE HIGH MOUNTAIN VALLEYS IN BOTH THE SACRAMENTO MOUNTAINS AND
GILA REGION WILL SEE LOWS A FEW DEGREES BELOW FREEZING. FOR THE
REST OF THE WEEK WITH AN UPPER LEVEL RIDGE ALOFT AND WESTERLY
WINDS AT THE SURFACE WE WILL SEE HIGHS RUNNING AROUND 5 DEGREES
ABOVE NORMAL. BY SATURDAY ALL THE EXTENDED MODELS INDICATE THAT A
LITTLE TROUGH/CLOSED LOW WILL MOVE ACROSS THE REGION. ALL THE
MODELS KICK OUT SOME RAIN CHANCES. NORMALLY I WOULD NOT PUT RAIN
CHANCES IN THE FORECAST SO FAR OUT FOR A SMALL FEATURE LIKE
THIS...BUT ALL THE EXTENDED MODELS ARE VERY SIMILAR IN THE
FORECAST FOR THIS FEATURE...SO I WENT AHEAD AND ADD SOME SLIGHT
CHANCE RAIN CHANCES FOR AREA MOUNTAINS ON NEXT SATURDAY.

&&

.AVIATION...VALID 12/00Z - 13/00Z...

AN UPPER LEVEL TROUGH WILL MOVE EASTWARD ACROSS THE REGION TODAY.
EXPECT WINDY CONDITIONS. WIND ADVISORY 18Z THRU 03Z FOR ALL AREAS
EXPECT THE SACRAMENTO MTNS AND THE BOOTHEEL. AFT 18Z: WINDS
270/25G35KTS PY LCL AREAS BLDU. EXPECT FEW060 SCT150-250 THRU PRD.

&&

.FIRE WEATHER...
TODAY BREEZY WESTERLY WINDS AND WARMER TEMPERATURES CAN BE EXPECTED
AS A LOW PRESSURE SYSTEM MOVES THROUGH THE AREA. BY LATE AFTERNOON
WINDS WILL REACH ADVISORY CRITERIA FOR MUCH OF THE CWA...THUS A WIND
ADVISORY HAS BEEN ISSUED STARTING AT 18Z ENDING AT 03Z FOR ALL AREAS
EXPECT THE BOOTHEEL AND THE SACRAMENTO MOUNTAINS. LATE SUNDAY INTO
MONDAY ANOTHER DRY BACKDOOR FRONT SHIFT THE WINDS TO THE NORTH AND
DROP TEMPERATURES OVER THE ENTIRE AREA. HIGH PRESSURE AND DRY
WESTERLY WINDS SET IN STARTING MID WEEK. TODAY AND TOMORROW MIN RH
VALUES WILL RUN IN THE 20% TO 30% RANGE ACROSS THE BORDERLAND. VENT
RATES TODAY WILL BE EXCELLENT. TOMORROW VENT RATES DECREASE TO POOR
IN THE WESTERN ZONES AND FAIR IN THE EASTERN ZONES.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 85  57  73  47  77 /   0   0   0   0   0
SIERRA BLANCA           81  54  70  42  74 /   0   0   0   0   0
LAS CRUCES              83  51  73  42  76 /   0   0   0   0   0
ALAMOGORDO              82  50  71  39  75 /   0   0   0   0   0
CLOUDCROFT              62  36  51  29  54 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   81  50  70  40  74 /   0   0   0   0   0
SILVER CITY             75  51  67  43  71 /   0   0   0   0   0
DEMING                  83  49  73  39  76 /   0   0   0   0   0
LORDSBURG               83  51  74  41  76 /   0   0   0   0   0
WEST EL PASO METRO      85  57  75  46  78 /   0   0   0   0   0
DELL CITY               84  51  71  40  76 /   0   0   0   0   0
FORT HANCOCK            85  56  75  45  79 /   0   0   0   0   0
LOMA LINDA              77  51  68  40  72 /   0   0   0   0   0
FABENS                  86  56  74  45  78 /   0   0   0   0   0
SANTA TERESA            84  53  73  43  77 /   0   0   0   0   0
WHITE SANDS HQ          81  52  70  43  74 /   0   0   0   0   0
JORNADA RANGE           82  37  71  32  75 /   0   0   0   0   0
HATCH                   82  42  72  36  75 /   0   0   0   0   0
COLUMBUS                83  53  73  43  76 /   0   0   0   0   0
OROGRANDE               82  51  71  39  75 /   0   0   0   0   0
MAYHILL                 70  42  59  35  61 /   0   0   0   0   0
MESCALERO               70  41  59  34  62 /   0   0   0   0   0
TIMBERON                69  41  59  34  61 /   0   0   0   0   0
WINSTON                 72  45  65  40  66 /   0   0   0   0   0
HILLSBORO               76  46  68  43  71 /   0   0   0   0   0
SPACEPORT               82  46  71  37  75 /   0   0   0   0   0
LAKE ROBERTS            74  44  67  38  68 /   0   0   0   0   0
HURLEY                  77  49  69  42  72 /   0   0   0   0   0
CLIFF                   77  37  68  28  70 /   0   0   0   0   0
MULE CREEK              76  34  67  27  69 /   0   0   0   0   0
FAYWOOD                 76  48  68  43  71 /   0   0   0   0   0
ANIMAS                  84  51  75  42  77 /   0   0   0   0   0
HACHITA                 83  51  74  41  76 /   0   0   0   0   0
ANTELOPE WELLS          83  51  74  40  76 /   0   0   0   0   0
CLOVERDALE              79  47  73  43  74 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
     NMZ401>403-407>411-413-417.

TX...WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
     TXZ418>424.

&&

BRICE/PAZOS
Hazardous weather outlook, Oct 11, 7:09 AM MDT, 21 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
709 AM MDT SAT OCT 11 2014

NMZ401>417-TXZ418>424-121315-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
709 AM MDT SAT OCT 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THERE IS A SLIGHT
CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS IN AREA MOUNTAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 6:11 PM MDTAreal Flood AdvisoryEPZSierra3 hr
Oct 11, 6:58 PM MDTSpecial Weather StatementEPZSierra47 min

Nearby

Wind Advisories in New Mexico, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.